MAUDE Adverse Event Report: MOTION CONCEPTS LP POWERED WHEELCHAIR SYSTEM

MOTION CONCEPTS LP POWERED WHEELCHAIR SYSTEM
Model Number 45T-12L-RESR-MAXX
Health Effect - Clinical Codes Abrasion (1689); Bruise/Contusion (1754)
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(4) 2017, medbloc was notified by one of its dealer (b)(4) regarding the following incident: "the right chair arm fell again on constance.This time it left a 2.5x.5 abrasion and bruise.The arm was replaced as well as the m8 hex head bolt.However the leaf spring which holds the arm in upward position was not.When the bolt sheared the first time it bent and fatigued the spring so that no it makes no contact with the hex head bolt.It is bent away from the arm.The left arm is intact and works.In that case the bolt head locks under the spring in the upright position preventing this type of injury.This needs immediate remediation.Also there remains a clip spring missing on the back control wire cover".

Brand Name
POWERED WHEELCHAIR SYSTEM
Common Device Name
WHEELCHAIR
Manufacturer (Section D)
MOTION CONCEPTS LP
84 citation drive
unit 1-7
concord, ontario L4K3C 1
CA  L4K3C1
MDR Report Key7095006
Report Number1319669-2017-00004
Device Sequence Number1461082
Product Code ITI
UDI-Device Identifier00754014710065
UDI-Public00754014710065
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/07/2017
Report Date (Section F) 12/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model Number45T-12L-RESR-MAXX
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date11/08/2017
Device Age6 MO
Date Report to Manufacturer11/09/2017
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Weight61
Date Report Sent to FDA12/07/2017